# SDR CA030214010

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 41,230 hours
- Engine: Rroyce RB211524*
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NR 1 ENGINE START, THE ENGINE START VALVE SWITCH LIGHT DID NOT ILLUMINATE. INSPECTION FOUND WIRES DAMAGED DUE TO CHAFING. THE FOLLOWING WIRES WERE FOUND MELTED, BURNED AND SOLDERED. THE LOCATION OF WIRES WERE ON THE ENGINE NR 1 PYLON, UNDER PANEL 452 AT, TOWARD THE FWD OF PANEL UNDER THE LT HINGE OUTBOARD COVER UNDER AND FWD OF THE PHENOLIC ROLLER GUIDE, CAUSED THE CHAFING.  WIRE WAS FOR THE START VALVE INDICATION AND WIRE WAS FOR THE DISCHARGE BOTTLE INDICATION. THIS PREVENTED THE INDICATION IN THE FLIGHT COMPARTMENT. THE WIRES WERE REPAIRED IAW WD STANDARD PRACTICE MANUAL 20-15-04.
